# SDR IPXA2017060818042

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,988 hours, 13,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AS-N CHECK,  FOUND THE L1 DOOR EVACUATION SLIDE REMOTE PRESS TO TEST INDICATION SYSTEM INOPERATIVE.  R & R THE BATTERIES ON REMOTE PRESSURE INDICATION.  OP CHECKED GOOD.
